Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Limit theorems for continuous state branching processes with immigration


Author: Mark A. Pinsky
Journal: Bull. Amer. Math. Soc. 78 (1972), 242-244
MSC (1970): Primary 60J80, 60F05; Secondary 60K30
DOI: https://doi.org/10.1090/S0002-9904-1972-12938-0
MathSciNet review: 0295450
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Çinlar and M. Pinsky, A stochastic integral in storage theory, Z. Wahrscheinlichkeits- theorie und Verw. Gebiete 17 (1971), 227-240. MR 292194
  • 2. J. Foster and J. A. Williamson, Limit theorems for the Galton-Watson process with time-dependent immigration, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 20 (1971), 227-235. MR 305494
  • 3. C. R. Heathcote, A branching process allowing immigration, J. Roy, Statist. Soc. Ser. B 27 (1965), 138-143. MR 33 # 1896a. MR 193680
  • 4. C. R. Heathcote, Correction to above paper, J. Roy. Statist. Soc. Ser. B 28 (1966), 213-217. MR 33 # 1896b. MR 193681
  • 5. K. Kawazu and S. Watanabe, Branching processes with immigration and related limit theorems, Teor. Verojatnost i Primenen. 16 (1971), 34-51. MR 290475
  • 6. J. Lamperti, Continuous state branching processes, Bull. Amer. Math. Soc. 73 (1967), 382-386. MR 34 #8494. MR 208685
  • 7. P. A. P. Moran, A theory of dams with continuous input and a general release rule, J. Appl. Probability 6 (1969), 88-98. MR 39 #2232. MR 240887
  • 8. E. Seneta, The stationary distributions of a branching process allowing immigration: A remark on the critical case, J. Roy. Statist. Soc. Ser. B 30 (1968), 176-179. MR 37 #4888. MR 229314
  • 9. E. Seneta, Functional equations and the Galton-Watson process, Advances in Appl. Probability 1 (1969), 1-42. MR 40 #2167. MR 248917

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60J80, 60F05, 60K30

Retrieve articles in all journals with MSC (1970): 60J80, 60F05, 60K30


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12938-0

American Mathematical Society